# SDR ASAA2017101122285

- Difficulty date: October 11, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5410174
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BETWEEN BS 380 - 400, LBL 3.  ACFT GROUNDED.  REMOVED THE FLOOR SUPPORT  UPPER ANGLE IAW SRM 51-40-02.  LOCATED, AND DRILLED IAW  SRM 51-40-05, AND INSTALLED IAW SRM 51-40-02.
